Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 16, NWS El Paso, TX

April 9, 20136 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Apr 9, 2013, 3:58 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2013, 3:58 AM MDT (09:58 UTC)
Expired
Apr 9, 2013, 3:51 PM MDT
In force
12 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4159 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WWUS74 KEPZ 090959
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
358 AM MDT TUE APR 9 2013

...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY...

.A DEEP LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW MEXICO AND WESTERN TEXAS GENERATING STRONG WINDS
ACROSS THE REGION THIS MORNING AND THIS AFTERNOON. WEST WINDS WILL
HAVE SUSTAINED SPEEDS FROM 25 TO 35 MPH WITH GUSTS AROUND 50 MPH.
BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN A MILE OVER
A FEW AREAS.

NMZ413-TXZ419-092200-
/O.CAN.KEPZ.HW.W.0006.000000T0000Z-130409T1500Z/
/O.NEW.KEPZ.WI.Y.0016.130409T0958Z-130410T0000Z/
SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS...
SOCORRO...EAST AND NORTHEAST EL PASO
358 AM MDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 


* TIMING: STRONG WINDS WILL CONTINUE THIS MORNING AND EARLY THIS
  AFTERNOON WITH BEFORE DECREASING LATE THIS AFTERNOON.

* IMPACT: STRONG WINDS MAY BLOW DOWN A FEW TREES AND POWER LINES.
  STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF HIGH PROFILE
  VEHICLES DIFFICULT. DRIVING WILL ALSO BECOME DANGEROUS IN AREAS
  OF LOW VISIBILITIES FROM BLOWING DUST.

* VISIBILITY: VISIBILITIES WILL BE LESS THAN A MILE OVER A FEW
  AREAS IN BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ401>412-414>417-TXZ418-420>424-092200-
/O.NEW.KEPZ.WI.Y.0016.130409T0958Z-130410T0000Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
358 AM MDT TUE APR 9 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

* TIMING: STRONG WINDS WILL CONTINUE THIS MORNING AND EARLY THIS
  AFTERNOON BEFORE DECREASING LATE THIS AFTERNOON.

* IMPACT: STRONG WINDS MAY BLOW DOWN A FEW TREES AND POWER LINES.
  STRONG CROSS WINDS ON ROADS WILL MAKE DRIVING OF HIGH PROFILE
  VEHICLES DIFFICULT. DRIVING WILL ALSO BECOME DANGEROUS IN AREAS
  OF LOW VISIBILITIES FROM BLOWING DUST.

* VISIBILITY: VISIBILITIES WILL BE LESS THAN A MILE OVER A FEW
  AREAS IN BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
567 
WWUS74 KEPZ 092151
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
351 PM MDT TUE APR 9 2013

...THE THREAT FOR STRONG WINDS HAS DIMINISHED ACROSS THE AREA...

.THE UPPER LEVEL STORM AND SURFACE LOW PRESSURE CENTER THAT HAS
HELP GIVE US STRONG WINDS FOR THE LAST 24 HOURS IS SLOWLY MOVING
OFF TO THE NORTHEAST. AS IT LEAVES THE AREA WE WILL SEE OUR WINDS
SLOWLY DECREASE DURING THE EARLY EVENING OURS...SO WE HAVE
CANCELLED THE WIND ADVISORY FOR THE REMAINDER OF THE EVENING.

NMZ401>417-TXZ418>424-092300-
/O.CAN.KEPZ.WI.Y.0016.000000T0000Z-130410T0000Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
351 PM MDT TUE APR 9 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

THE THREAT OF STRONG WINDS HAS MOVED OUT OF THE AREA. THERE WILL
STILL OCCASIONALLY BE GUSTY WINDS...ESPECIALLY IN AND NEAR AREA
SHOWERS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:29 AM MDT, 29 minutes earlier.

Area forecast discussion, Apr 9, 3:29 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
329 AM MDT TUE APR 9 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW
MEXICO AND WESTERN TEXAS TODAY BRINGING WINDY COOLER WEATHER ALONG
WITH A FEW RAIN AND MOUNTAIN SNOW SHOWERS ACROSS THE REGION.
COOL BELOW NORMAL TEMPERATURES WILL OCCUR AGAIN ON WEDNESDAY WITH
SNOW SHOWERS POSSIBLE OVER THE HIGH MOUNTAINS TOMORROW. THURSDAY
THROUGH THE WEEKEND WESTERLY WINDS WILL PRODUCE WARMER DRY
WEATHER FOR THE BORDERLAND.

&&

.DISCUSSION...
COMPLEX WEATHER SITUATION NOW EXISTS ACROSS THE SOUTHWESTERN U.S.
WITH DEEP UPPER LOW LOCATED OVER NORTHERN ARIZONA AND AN
ASSOCIATED COLD FRONT MOVING INTO WESTERN NEW MEXICO. PRIMARY
UPPER LOW WILL MOVE TO THE NORTHEAST TODAY BUT COLD FRONT WILL
MOVE EASTWARD THROUGH THE CWA WHILE TRAILING TROUGH AXIS ROTATES
EASTWARD ACROSS NEW MEXICO AND WESTERN TEXAS TONIGHT AND
WEDNESDAY. THESE PROCESSES WILL INDUCE DEEP DYNAMIC FORCING ACROSS
THE REGION AS DPVA AND ASSOCIATED UPWARD MOTION PERSISTS TODAY
AND TONIGHT WITH LOW LEVEL UPLIFT OCCURRING ALONG THE COLD FRONT
THIS MORNING/EARLY THIS AFTERNOON. CONSEQUENTLY STRONG LOW AND MID
LEVEL PRESSURE GRADIENTS EXPECTED WHICH WILL SUPPORT WIND SPEEDS
NEAR ADVISORY CRITERIA. IN ADDITION DESPITE LITTLE MOISTURE
TRANSPORT THE SUSTAINED UPWARD MOTION WILL GENERATE SCATTERED RAIN
AND SNOW SHOWERS OVER THE HIGHER MOUNTAINS WITH A FEW RAIN SHOWERS
LOWLANDS. HAVE ALSO MENTIONED THUNDER WESTERN AND NORTHERN ZONES
AS DYNAMIC COOLING ALOFT WILL CAUSE AIR MASS TO BECOME WEAKLY
UNSTABLE. FINALLY PASSAGE OF COLD FRONT WILL RESULT IN HIGH
TEMPERATURES TO BE AROUND 10 TO 15 DEGREES BELOW NORMAL TODAY AND
WEDNESDAY.

SECONDARY TROUGH AXIS WILL MOVE THROUGH THE CWA TONIGHT AND AGAIN
ON WEDNESDAY SUSTAINING INFLOW OF COOL AIR AND ALSO INDUCING A FEW
SNOW SHOWERS OVER THE HIGHER MOUNTAINS. THEREAFTER THURSDAY
THROUGH THE WEEKEND FLOW ALOFT BECOMES MORE ZONAL WITH ASSOCIATED
WESTERLY WINDS ADVECTING DRY WARMER AIR. THUS TEMPERATURES WILL
INCREASE ABOVE NORMAL AGAIN BY SATURDAY. WEAK UPPER WAVES AND SLOW
DEEPENING OF LEE SURFACE TROUGH TO THE EAST WILL ALSO GENERATE
GRADUALLY INCREASING WINDS SATURDAY THROUGH MONDAY.

&&

.AVIATION...VALID 09/12Z-10/12Z.
A PASSING LOW PRESSURE SYSTEM WITH A COLD FRONT WILL BRING WINDY
CONDITIONS TODAY WITH WINDS GUSTING AROUND 45 MPH. THERE WILL ALSO
BE A FEW AREAS OF MVFR CEILINGS AND VISIBILITIES IN RAIN AND SNOW
SHOWERS WITH VERY ISOLATED THUNDERSTORMS ALSO POSSIBLE THROUGH
THIS AFTERNOON. WINDS DIMINISHING AFTER 00Z.

&&

.FIRE WEATHER...
A LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS NEW
MEXICO AND WESTERN TEXAS TODAY BRINGING WINDY COOLER WEATHER ALONG
WITH A FEW RAIN AND MOUNTAIN SNOW SHOWERS ACROSS THE REGION. WINDS
WILL GUST TO NEAR 45 MPH TODAY WITH MINIMUM RELATIVE HUMIDITIES
AROUND 15 TO 25 PERCENT LOWLANDS AND 25 TO 35 PERCENT MOUNTAINS.
UP TO A TENTH OF AN INCH OF PRECIPITATION MAY FALL OVER THE
HIGHER MOUNTAINS...OTHERWISE RAIN AND SNOW AMOUNTS WILL BE
LIGHT. CONTINUED COOL AGAIN WEDNESDAY WITH HIGH TEMPERATURES
AROUND 10 TO 15 DEGREES BELOW NORMAL AND LOWEST HUMIDITIES AGAIN
AROUND 15 TO 25 PERCENT. WESTERLY WINDS WILL SUBSEQUENTLY RESULT
IN WARMING TEMPERATURES AND DRY WEATHER THURSDAY THROUGH THE
WEEKEND WITH WINDS GRADUALLY INCREASING SATURDAY AND SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 67  41  65  42  73 /  10  10   0   0   0
SIERRA BLANCA           68  39  62  35  73 /  10  10   0   0   0
LAS CRUCES              66  34  61  38  72 /  10  10   0   0   0
ALAMOGORDO              68  32  61  39  70 /  20  10  10   0   0
CLOUDCROFT              40  26  38  26  49 /  30  20  20   0   0
TRUTH OR CONSEQUENCES   63  37  61  39  72 /  20  20  10   0   0
SILVER CITY             57  35  57  35  66 /  30  20  10   0   0
DEMING                  65  34  63  35  71 /  20  10   0   0   0
LORDSBURG               63  36  63  39  74 /  20  10  10   0   0
WEST EL PASO METRO      66  42  64  40  73 /  10  10   0   0   0
DELL CITY               66  34  62  32  72 /  10  10  10   0   0
FORT HANCOCK            69  41  68  37  77 /  10  10   0   0   0
LOMA LINDA              60  36  58  35  64 /  10  10   0   0   0
FABENS                  67  40  68  38  74 /  10  10   0   0   0
SANTA TERESA            65  38  63  38  73 /  10  10   0   0   0
WHITE SANDS HQ          65  40  61  42  71 /  10  10  10   0   0
JORNADA RANGE           65  26  61  29  71 /  20  10  10   0   0
HATCH                   61  34  58  35  70 /  20  10  10   0   0
COLUMBUS                66  38  65  38  72 /  20  10   0   0   0
OROGRANDE               67  35  63  37  72 /  10  10  10   0   0
MAYHILL                 52  25  47  29  61 /  30  20  20   0   0
MESCALERO               52  25  48  27  60 /  30  20  20   0   0
TIMBERON                56  23  48  27  57 /  30  20  20   0   0
WINSTON                 50  27  55  31  66 /  30  30  10   0   0
HILLSBORO               57  35  56  35  66 /  20  20  10   0   0
SPACEPORT               62  32  58  33  71 /  20  20  10   0   0
LAKE ROBERTS            52  31  57  33  66 /  30  20  10   0   0
HURLEY                  61  33  56  33  66 /  20  20  10   0   0
CLIFF                   61  30  62  26  75 /  30  20  10   0   0
MULE CREEK              60  21  61  22  68 /  30  20  10   0   0
FAYWOOD                 57  33  55  34  65 /  20  20  10   0   0
ANIMAS                  60  34  65  36  74 /  20  10   0   0   0
HACHITA                 64  33  65  33  73 /  20  10   0   0   0
ANTELOPE WELLS          63  29  68  33  76 /  20  10   0   0   0
CLOVERDALE              56  34  61  31  69 /  20  10   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR NMZ401>417.

TX...WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR TXZ418>424.

&&

05 ROGASH
Hazardous weather outlook, Apr 8, 5:40 AM MDT, 22 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
540 AM MDT MON APR 8 2013

NMZ401>417-TXZ418>424-091230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
540 AM MDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNINGS AND ADVISORIES ARE IN EFFECT FOR THIS AFTERNOON
AND THIS EVENING ACROSS THE REGION. WEST TO SOUTHWEST WINDS WILL
HAVE SUSTAINED SPEEDS AROUND 35 TO 45 MPH WITH GUSTS TO 60 MPH.
BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE
OVER ISOLATED LOCATIONS...ESPECIALLY ALONG INTERSTATE 10 FROM EL
PASO TO THE ARIZONA BORDER. A DANGEROUS FIRE WEATHER SITUATION
EXISTS WITH RED FLAG WARNINGS ALSO IN EFFECT FOR THIS AFTERNOON.
THERE WILL BE A FEW RAIN SHOWERS AND HIGH MOUNTAIN SNOW SHOWERS
TONIGHT WITH PRECIPITATION AMOUNTS GENERALLY LIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

WINDY ON TUESDAY WITH WEST WINDS GUSTING TO AROUND 40 MPH. THERE
WILL ALSO BE A FEW LOWLAND RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS ON
TUESDAY WITH PRECIPITATION AMOUNTS GENERALLY LIGHT. NO HAZARDOUS
WEATHER WILL OCCUR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE
NEEDED.

ROGASH

Nearby

Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.